# SDR CA151029018

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING MORNING CHECKS, A DROP OF TORQUE BUG OCCURRED ON NR 2 ENGINE. THIS LED TO THE REPLACEMENT OF THE FADEC BEFORE THE ACFT WAS DISPATCHED.  DURING A SUBSEQUENT FLIGHT, AN ENGINE SHUTDOWN OCCURRED UNDER UNKNOWN CIRCUMSTANCES. POST FLIGHT INSPECTION REVEALED MULTIPLE FADEC FAULT CODES AND A FLAMEOUT INDICATION.  TROUBLESHOOTING IS ON-GOING.
